# SDR 2001UALA01352

- Difficulty date: July 11, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 20,096 hours, 3,043 cycles
- Engine: Pwa PW4090
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW OIL PRESSURE WARNING INTERMITTENTLY COMING INTO VIEW WITH OIL PRESSURE SHOWING 211 PSI (NORMAL), ALSO WHEN OIL PRESSURE WARNING OCCURRED N1, EPR AND FF FLUCTUATING OCCURRED.  AT FL390 M.84V 4 HRS AIRBORNE EICAS MSG ENG OIL PRESS L CAUTION APPEARED OIL PRESSURE READ NORMAL AT 210 PSI (CONT'D).
